Translator Disclaimer
June 2013 Blowdowns and McKay correspondence on four dimensional quasitoric orbifolds
Saibal Ganguli, Mainak Poddar
Osaka J. Math. 50(2): 397-415 (June 2013).

Abstract

We prove the existence of torus invariant almost complex structure on any positively omnioriented four dimensional primitive quasitoric orbifold. We construct pseudo-holomorphic blowdown maps for such orbifolds. We prove a version of McKay correspondence when the blowdowns are crepant.

Citation

Download Citation

Saibal Ganguli. Mainak Poddar. "Blowdowns and McKay correspondence on four dimensional quasitoric orbifolds." Osaka J. Math. 50 (2) 397 - 415, June 2013.

Information

Published: June 2013
First available in Project Euclid: 21 June 2013

zbMATH: 06196661
MathSciNet: MR3080806

Subjects:
Primary: 53C15
Secondary: 53C10, 53D20

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.50 • No. 2 • June 2013
Back to Top